# SDR 02FDEA00863

- Difficulty date: November 12, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727-200
- Aircraft serial: 21626
- Aircraft time: 46,068 hours, 27,131 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGERS AT BS 685, STR 26-28R.  REPAIRED STA 26R AT BS 686 PER SRM 53-10-3, 51-10-2 CORROSION WAS FOUND OUT OF LIMITS PER SRM 53-10-2, FABRICATED AND INSTALLED REPAIR PER SRM 53-10-3.
